Asian Academic Research Journal of Multidisciplinary
Year 2019, Volume- 6, Issue - 2 (February
- 2019)
Online ISSN : 2319 – 2801

 

CLICK TO DOWNLOAD FRONT PAGE 

 

 

CLICK TO DOWNLOAD INDEX PAGE

 

 
 

Download

S.NO                                      ARTICLE TITLE

ABSTRACT

 

PAGE NO.

 

Full
 Paper
1

A REPARAMETRIZATION OF THE TAYLOR’S RULE WITH REFERENCE TO THE MOROCCAN CASE: LESSONS FOR MONETARY THEORY AND POLICY

DR. BRAHIM MANSOURI;LHOUSSEIN BAOUZIL

 

1 – 22

 

2

EFFECTIVE MICROORGANISMS AND CHABAZITIC-ZEOLITES FOR THE IMPROVEMENT QUALITY OF ECHINOPSIS HYBRIDS

DOMENICO PRISA

 

23 – 31

 

3

CORRELATES OF JOB SATISFACTION AND PRODUCTIVITY AMONG AGRICULTURAL TECHNOLOGISTS IN NORTHERN SAMAR, PHILIPPINES

DIONESIO A. ESTOPA

 

32 – 60

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

CLICK TO DOWNLOAD FRONT PAGE 

 

   

CLICK TO DOWNLOAD INDEX PAGE

 

 

 


COPYRIGHT © 2012 ASIAN ACADEMIC RESEARCH ASSOCIATES. ALL RIGHTS RESERVED.